# SDR SWIA201437489

- Difficulty date: April 20, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,176 hours, 28,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSIDE RT TRU DOOR AT FLOOR WEB AND BS 193 OTBD FRAME.  C-CHECK, TRIMMED AWAY CRACKED SECTION AND INSTALLED -1 DOUBLER ON RT TRU DOOR AT FLOOR WEB AND FRAME IAW REO.
